Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
aje6890

Metronidazole Topical

My derm prescribed me metranidazole topical gel .75% to take along with erythromycin. I apply the gel twice a day(sometimes 3) and I have not seen any improvement in 3 weeks. I have also been breaking out in cysts on my cheeks and forehead since I started taking those 2. Does anyone have any experience with metranidazole? Do you think I should stop taking it or should I continue for a while longer?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×